# SDR 2004F00002

- Difficulty date: December 31, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N331AK
- Make and model: Cessna 208B
- Aircraft serial: 208B0739
- Aircraft time: 3,787 hours
- Engine: Pwa PT6A114A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 262228112
- Part serial: 771
- Condition: Cracked
- Location: Te Flaps
- Part time: 1,196 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WELDS ARE CRACKED AND/OR MISSING IN THE TUBE TO ARM WELD AREAS AS DEPICTED IN SB PAGE 14, DETAIL B OF MFG SB CAB 03-11 AND IAW ASSOCIATED AD FOR THE CARAVAN. AREA 1 WELD HAS CRACKS. AREA 2 HAS WELDS MISSING. DETAIL C, AREA 3 WELDS MISSING. THIS PART WAS BEING INSPECTED IAW SB WHEN FOUND. TOTAL PART HOURS 1196.7 TOTAL LANDINGS 3321. SAFETY ISSUE.
